# SDR BB05044

- Difficulty date: June 21, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Stretched
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VCE  FOUND FIRST FOUR EMERGENCY FLOOR LIGHTS, RIGHT SIDE, INOPERATIVE.  MAINTENANCE FOUND THE CABLE STRETCHED CAUSING A FALSE CONTACT.  THE CABLE WAS REPOSITIONED.
